RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 10, Issue 3  


Ivan Matveevich Vinogradov (foto)
Ivan Matveevich Vinogradov (on his 80th birthday)
251
A counterexample to the Hasse principle for a system of two quadratic forms in five variables
V. A. Iskovskikh
253
Lucas's criterion for the primality of numbers of the form $N=h2^n-1$
S. B. Stechkin
259
Infinite-order differential equations with analytic solutions
A. F. Leont'ev
269
Hilbert's boundary-value problem (with coefficients from the Wiener ring) for matrix-valued functions analytic in the unit disk
A. L. Lukov
279
A geometric property of functions starlike of order $\alpha$
D. V. Prokhorov
287
An example of a function which is Denjoy integrable but not Khinchin summable
V. S. Shul'man
295
Operators, absolutely indefinitely bounded below, in spaces with indefinite metric
V. A. Senderov
301
The existence of solutions of generalized differential equations
A. F. Filippov
307
Some continuous decompositions of the space $E^n$
Van Ny Kyong
315
Isometric immersions of a Euclidean plane in Lobachevskii space
Yu. A. Volkov, S. M. Vladimirova
327
Nonrigidity of certain composite surfaces of revolution
I. Ivanova-Karatopraklieva
333
Exact projective representations of Abelian groups
L. F. Barannik
345
An optimal problem in graph theory
M. A. Dukhovnyi
355
Generalization of the problem of the number of partitions of a finite set
B. I. Selivanov
361
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019